# SDR DALA2018092405719

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,587 hours, 53,430 cycles
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

THE FLIGHT CREW PERFORMED AIR TURN BACK AFTER THE NR 1 ENGINE STALLED, ROLLED BACK, AND THEN DID NOT HAVE ANY THROTTLE RESPONSE. THE NR 1 ENGINE WAS SHUT DOWN BY FLIGHT CREW. MAINTENANCE FOUND TURBINE DAMAGE AND THE NR 1 ENGINE WAS REPLACED.
